# SDR DXTA2021041940900

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500432
- Aircraft time: 2,786 hours, 2,130 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 4568971001
- Part serial: 246513
- Condition: Defective
- Location: Spoiler Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GND SPLR FAIL YELLOW CAS: IN THE DESCENT FROM APPROXIMATELY 22,000', SPOILERS WERE SELECTED AND IMMEDIATELY FAILED. WHITE SPOILER FAULT CAS APPEARED SIMULTANEOUSLY WITH THE YELLOW GND SPLR FAIL CAS. // SIGN OFF // REMOVED AND REPLACED THE LH MULTIFUNCTION SPOILER SENSOR IAW EMB505 AMM 27066-02. PERFORMED THE MULTIFUNCTION SPOILER SYSTEM RIGGING IAW EMB 505 AMM 27-60-00. OPERATIONAL TEST GOOD NO FURTHER DEFECTS NOTED
